# SDR DALA2023041603009

- Difficulty date: April 14, 2023
- Submitted: April 16, 2023
- Operation: Air carrier
- Aircraft: N840DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31951
- Aircraft time: 25,280 hours, 9,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4024889) DURING SVC CHECK FOUND EMERGENCY PATH LIGHTING AT ROWS 28-32. REMOVED AND REPLACED BATTERY PACK M2627 IAW B737 AMM 33-51.
